MAUDE Adverse Event Report: ARINETA LTD. SPOTLIGHT

ARINETA LTD. SPOTLIGHT
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Manufacturer narrative: arineta is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A follow-up report will be filed upon completion of the investigation.Event description: it was reported by (b)(6) hospital, that sparks and smoke were observed coming from the bottom of the gantry covers during a patient scan.The scan protocol was completed with no contrast, and no harm was reported to the patient.Upon further investigation, the field engineers opened the power distribution unit (pdu) covers and discovered smoke coming from the ac/dc box.Further inspection of the gantry showed visual damage to the slip ring inside the gantry.There have been no reports of any impact to the health or safety of the patient or user involved.Arineta has requested additional information to further investigate the reported event.
 
Additional Manufacturer Narrative
Manufacturer narrative the reported problem was resolved by replacing the ac/dc power supply unit and the relevant slip ring brush blocks, cleaning the slip ring surface, and conducting a full preventive maintenance (pm) on site to return the system to a baseline operational condition.This brought the system back to clinical operation following complete service and safety testing.The supplier of the ac/dc unit conducted a detailed analysis of the returned hardware.The evaluation determined that abb contactor k1 had its t1 and t3 contacts welded in the closed position due to an external voltage/current transient.As a result, current flowed into the resistor dump circuit, causing overheating of resistors r7, r9, r22, and r23.This led to melting and partial burning of eight (8) panduit cable ties located in close proximity to the resistors.No further damage was observed within the unit.No flame propagation or external fire occurred.Visual damage was observed on the slip ring inside the gantry.Inspection revealed arcing marks and mechanical wear on the slip ring surface.The slip ring manufacturer confirmed the component remains electrically functional and safe for clinical use.The insufficient contact between the slip ring and brush blocks due to wear, poor seating, or contamination resulted in intermittent high-voltage discharge, which likely initiated the downstream failure in the ac/dc unit.The affected brush blocks were replaced, and the slip ring was thoroughly cleaned as part of the full pm process.The ac/dc supplier is implementing a corrective action to replace plastic cable ties near the resistor dump circuit with thermally resistant alternatives.Additionally, arineta is introducing a procedural requirement to perform full preventive maintenance inspections during system upgrades (in addition to the regular preventive maintenance procedure) which includes brush block inspection and replacement if needed, slip ring cleaning if needed, contact verification, and overall gantry alignment to ensure a return to baseline operational condition before clinical use.According to arineta's risk assessment process, the risk severity is negligible ,which would not reasonably cause or contribute to death or serious injury if the problem were to reoccur.No trend has been identified in the installed base.No systematic issue nor general design flaw was identified.There is no report of impact to the state of health of any patient or user involved.
 
Event or Problem Description
Event description it was reported by (b)(6) hospital that sparks and smoke were observed coming from the bottom of the gantry covers during a patient scan.The scan protocol was completed with no contrast, and no harm was reported to the patient.Upon further investigation, the field engineers opened the power distribution unit (pdu) covers and discovered smoke coming from the ac/dc box.Further inspection of the gantry showed visual damage to the slip ring inside the gantry.There have been no reports of any impact to the health or safety of the patient or user involved.Arineta has requested additional information to further investigate the reported event.Manufacturer narrative arineta has completed an investigation of the event.The root cause was determined to be a high-voltage transient likely originating from the gantry slip ring.

Brand Name
SPOTLIGHT
Common Device Name
SPOTLIGHT
Manufacturer (Section D)
ARINETA LTD.
halamish 15
caesarea, 30889 00
IS  3088900
Manufacturer Contact
tanya shalem
halamish 15
caesarea, 30889-00
IS   3088900
MDR Report Key21633179
Report Number3010642685-2025-00001
Device Sequence Number7536715
Product Code JAK
UDI-Device Identifier07290016484007
UDI-Public(01)07290016484007(11)221201
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K230370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age29 YR
Patient SexMale
Patient Weight75 KG